# SDR JJBA20120426008

- Difficulty date: April 26, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 22,943 hours, 25,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED FORWARD SECTION OF FLOOR EMERGENCY LIGHTING DID NOT ILLUMINATE WHEN TESTING.  DISCOVERED THE FORWARD SECTION OF THE EMERGENCY FLOOR LIGHTING WAS BROKEN.   R & R  EMERGENCY LIGHT IAW AMM 33-51-00.  AN OPS CHECKED SATISFACTORY AND ACFT RETURNED TO SERVICE.
